De Morgan's and strong De Morgan's laws in a topos of shaves
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 9-12
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a2,
author = {Borceux, Francis and Pedicchio, M. Cristina},
title = {De {Morgan's} and strong {De} {Morgan's} laws in a topos of shaves},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {9--12},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932734},
zbl = {0644.18004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a2/}
}
TY - JOUR AU - Borceux, Francis AU - Pedicchio, M. Cristina TI - De Morgan's and strong De Morgan's laws in a topos of shaves JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 9 EP - 12 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a2/ LA - en ID - AUCMP_1987_28_2_a2 ER -
Borceux, Francis; Pedicchio, M. Cristina. De Morgan's and strong De Morgan's laws in a topos of shaves. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 9-12. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a2/